# SDR DALA2017020600963

- Difficulty date: February 5, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 77,168 hours, 9,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER LOOSE. SECURED  AND CHECKED EXIT SIGN COVER AT 1R. OK FOR SERVICE.
